On the existence of values of arbitration games

S.H. Tijs, M.J.M. Jansen

Research output: Contribution to journalArticleProfessional

210 Downloads (Pure)
Original languageEnglish
Pages (from-to)87-104
Number of pages18
JournalInternational Journal of Game Theory
Volume11
Issue number2
Publication statusPublished - 1982

Cite this

Tijs, S. H., & Jansen, M. J. M. (1982). On the existence of values of arbitration games. International Journal of Game Theory, 11(2), 87-104.
Tijs, S.H. ; Jansen, M.J.M. / On the existence of values of arbitration games. In: International Journal of Game Theory. 1982 ; Vol. 11, No. 2. pp. 87-104.
@article{da09ab1832564e0cad35bd5276bbda92,
title = "On the existence of values of arbitration games",
author = "S.H. Tijs and M.J.M. Jansen",
note = "Pagination: 18",
year = "1982",
language = "English",
volume = "11",
pages = "87--104",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "2",

}

Tijs, SH & Jansen, MJM 1982, 'On the existence of values of arbitration games', International Journal of Game Theory, vol. 11, no. 2, pp. 87-104.

On the existence of values of arbitration games. / Tijs, S.H.; Jansen, M.J.M.

In: International Journal of Game Theory, Vol. 11, No. 2, 1982, p. 87-104.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On the existence of values of arbitration games

AU - Tijs, S.H.

AU - Jansen, M.J.M.

N1 - Pagination: 18

PY - 1982

Y1 - 1982

M3 - Article

VL - 11

SP - 87

EP - 104

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 2

ER -